This content is PDF only. Please click on the PDF icon to access.
Due to an error in the editorial department an incorrect word appeared in the paper "Provocation of Bronchospasm by Eye-drops" by Carmen Fratto, M.D., F.A.C.P. (Ann Intern Med 88:362, 1978) in the March issue. The sixth sentence in the sixth paragraph should have read, "The cholinergic mediation of bronchospasm is well recognized . . . and the manufacturer and others provide ample warning to physicians on the danger of prescribing this drug to patients with asthma."—THE EDITOR
Learn more about subscription options.
Register Now for a free account.
Correction: Wrong Word In Brief Report. Ann Intern Med. 1978;88:848. doi: 10.7326/0003-4819-88-6-848
Download citation file:
Published: Ann Intern Med. 1978;88(6):848.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only